Life-threatening disseminated tuberculosis as a complication of treatment by infliximab for Crohn's disease: Report of two cases, including cerebral tuberculomas and miliary tuberculosis

9Citations
Citations of this article
18Readers
Mendeley users who have this article in their library.

Abstract

Tumor necrosis factor α antagonist therapies represent an increased risk of reactivation of tuberculosis. We report two cases of life-threatening disseminated tuberculosis in patients undergoing treatment with infliximab for Crohn's disease including one case of a patient with cerebral tuberculomas.We discuss the implication of tumor necrosis factor α in the genesis of tuberculosis infection and the features of tuberculosis under infliximab.Tuberculosis screening and eventually preventive chemotherapy should become the standard of care for individual undergoing tumor necrosis factor α antagonist therapies. © 2012 .

Cite

CITATION STYLE

APA

Tissot, C., Couraud, S., Meng, L., Girard, P., Avrillon, V., Gérinière, L., … Souquet, P. J. (2012). Life-threatening disseminated tuberculosis as a complication of treatment by infliximab for Crohn’s disease: Report of two cases, including cerebral tuberculomas and miliary tuberculosis. Journal of Crohn’s and Colitis, 6(9), 946–949. https://doi.org/10.1016/j.crohns.2012.02.018

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free